Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Hyperspaces of a continuum


Author: J. L. Kelley
Journal: Trans. Amer. Math. Soc. 52 (1942), 22-36
MSC: Primary 56.0X
MathSciNet review: 0006505
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] K. Borsuk and S. Mazurkiewicz, Sur l'hyperespace d'un continu, Comptes Rendus des Séances de la Société des Sciences et des Lettres de Varsovie, vol. 24 (1931), pp. 149-152.
  • [2] K. Kuratowski, Topologie, p. 92.
  • [3] S. Mazurkiewicz, Sur les continus absolument indécomposables, Fundamenta Mathematicae, vol. 16 (1930), pp. 151-159.
  • [4] -, Sur l'hyperespace d'un continu, Fundamenta Mathematicae, vol. 18 (1932), pp. 171-177.
  • [5] -, Sur le type $ C$ de l'hyperespace d'un continu, Fundamenta Mathematicae, vol. 20 (1933), pp. 52-53.
  • [6] -, Ein Zerlegungsatz, Fundamenta Mathematicae, vol. 23 (1934), pp. 11-14.
  • [7] Leopold Vietoris, Kontinua zweiter Ordnung, Monatsh. Math. Phys. 33 (1923), no. 1, 49–62 (German). MR 1549268, http://dx.doi.org/10.1007/BF01705590
  • [8] T. Wazewski, Sur un continu singulier, Fundamenta Mathematicae, vol. 4 (1923), pp. 214-235.
  • [9] M. Wojdyslawski, Sur la contractilité des hyperespaces de continus localement connexes, Fundamenta Mathematicae, vol. 30 (1938), pp. 247-252.
  • [10] -, Rétractes absolus et hyperespaces des continus, Fundamenta Mathematicae, vol. 32 (1939), pp. 184-192.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 56.0X

Retrieve articles in all journals with MSC: 56.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1942-0006505-8
PII: S 0002-9947(1942)0006505-8
Article copyright: © Copyright 1942 American Mathematical Society